U.S. doctors online nowAsk doctors free
Canada
A 38-year-old female asked:

can wellbutrin (bupropion) increase dopamine in brain? can it cause tachycardia?

2 doctor answers3 doctors weighed in
Dr. Colin Sanner
Neurology 20 years experience
Yes, and yes: Yes, bupropion (Wellbutrin) has a strong effect on brain Dopamine levels. And yes, it can cause tachycardia.
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Yes.: Yes, it is a Dopamine agonist and yes, it can cause tachycardia, a sense of anxiety and restlessness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 23, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.